A Caltech Library Service

Items where Person is "Shareshian-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: Article
Number of items: 2.


Aschbacher, Michael and Shareshian, John (2009) Restrictions on the structure of subgroup lattices of finite alternating and symmetric groups. Journal of Algebra, 322 (7). pp. 2449-2463. ISSN 0021-8693.

Babson, Eric and Björner, Anders and Linusson, Svante et al. (1999) Complexes of not i-connected graphs. Topology, 38 (2). pp. 271-299. ISSN 0040-9383.

This list was generated on Fri Feb 28 04:38:41 2020 PST.